# SDR UALA2011062003012

- Difficulty date: June 20, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 52,331 hours, 14,632 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Lamp
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY HOT PLATE LIGHT INOPERATIVE AT DOOR-1R FWD-CABIN FWD GALLEY.  RELAMPED, OPS CHECKED OKAY.
